# SDR 9519219311

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Doug DC-9-82
- Aircraft serial: 49110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE FLOOR CUSP WEB AT FS 1155 LBL 54.  REPAIRED WEB (P/N 9930612-13), PER EA 93-105053.
